Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What medicines should I take for staph infection ?

Mild pain in the testis or scrotum , swollen lymph nodes and stinging penis Thanx for the help u docs hav been giving. Pls am 25yrs,male,5ft6 tall,58kg.i had unprotctd sex with a girl,after 2weeks,the tip of my penis starts stinging me,i took some antbiotiks but it didnt stop.after that,the lymph nodes in my groin increased in size causing me some mild pain down to my testis or scrotum,not much painful but it keeps reminding me that somthng s wrong there. Pls dont let me die. I ve gone to test,it say its staph infection.any drug to stop it.this s realy disturbing. Endy
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
You have infection ,for that you have to take specific antibiotic with nsaid for 7 to 10 days.Consult your physician for better medical management.
Takecare for local hygiene,never go for unprotected sex.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor